- Temporarily relieves sneezing, itchy and watery eyes, runny nose and itchy throat and nose.
- Allegra Allergy provides fast, strong, non-drowsy, noticeable relief of indoor and outdoor allergy symptoms. Relief that starts in just 1 hour and stays strong for up to 12 hours.
- Contains Fexofenadine HCL 60mg/Antihistamine
Allegra 12-Hour Allergy Relief, 12 Tablets